MAUDE Adverse Event Report: FERNO-WASHINGTON, INC. 35X PROFLEXX AMBULANCE COT

FERNO-WASHINGTON, INC. 35X PROFLEXX AMBULANCE COT
Model Number 0015710
Medical Device Problem Code Positioning Problem (3009)
Health Effect - Clinical Code Injury (2348)
Date of Event 03/23/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported while loading the cot into the ambulance the legs of the cot allegedly became locked and were unable to be lifted.There were no reports of a delay in transfer or injury to the patient; however, a medic has alleged a forearm injury as a result of the incident.The initial report states the medic sought treatment in the er; however, no details of the nature of the treatment or the severity of the alleged injury were provided.
 
Additional Manufacturer Narrative
The cot was returned to ferno and a visual and functional test was conducted.This was a 9yr old cot in fair condition and in need of repair.It was found the screw connecting the two operator handles on the release system was missing.Without this hardware the release handle will not operate properly.The user manual for the product provides preventative maintenance instructions for review of loose and missing hardware.No authorization was given to repair.The cot was returned to complainant.The complainant could not provide any further information regarding the emt's allegation of injury.
 
Event or Problem Description

Brand Name
35X PROFLEXX AMBULANCE COT
Common Device Name
35X PROFLEXX AMBULANCE COT
Manufacturer (Section D)
FERNO-WASHINGTON, INC.
70 weil way
wilmington OH 45177
MDR Report Key6452984
Report Number1523574-2017-00011
Device Sequence Number462122
Product Code FPO
UDI-Device Identifier00190790000332
UDI-Public00190790000332
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Emergency Medical Technician
Type of Report Initial,Followup
Report Date (Section B) 05/11/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Emergency Medical Technician
Device Model Number0015710
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/05/2017
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 03/29/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/03/2017
Supplement Report FDA Received Date05/11/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;